# SDR FDKA200610286

- Difficulty date: October 9, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N806LR
- Make and model: Dhav DHC8*
- Aircraft serial: 093
- Aircraft time: 42,151 hours, 49,939 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: LA11A2118
- Part serial: T01238
- Condition: Failed
- Location: Aileron Trim
- Part time: 12,007 hours, 12,127 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FDM 6198 JFK-BWI (0515 PHX LCL).  EXCESSIVE LEFT WING DOWN TRIM FOR LEVEL FLIGHT.  REMOVED AND REPLACED AILERON TRIM ACTUATOR.
